# SDR AALA202408097976

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 97,225 hours, 12,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: G-3 GALLEY EMERGENCY LIGHT BY CART #371 BROKEN. MAINTENANCE REPLACED G3 GALLEY BY CART 371 EMERGENCY LIGTH ASSEMBLY IAW AMM 33-51.
